Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Pittsburgh, PA

July 25, 2016Garrett County, Maryland; Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 25, 2016, 5:19 PM EDT for Garrett County, Maryland; Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2016, 5:19 PM EDT (21:19 UTC)
Expired
Jul 25, 2016, 6:15 PM EDT
In force
56 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garrett County, MD, Fayette County, PA, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:09 PM EDTTSTM WND DMGLaurel Run, WVTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 12:43 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS51 KPBZ 252119
SVRPBZ
MDC023-PAC051-WVC061-077-252215-
/O.NEW.KPBZ.SV.W.0089.160725T2119Z-160725T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHEASTERN PRESTON COUNTY IN NORTHEASTERN WEST VIRGINIA...
  NORTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 615 PM EDT

* AT 519 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  FARMINGTON...OR 7 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...FRIENDSVILLE...MARKLEYSBURG...BRANDONVILLE...
  CHALKHILL...BRUCETON MILLS...HAZELTON...CLIFTON MILLS...
  SELBYSPORT...MINERAL SPRING...VALLEY POINT...
  LAUREL RUN AND CRANESVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 10.
 
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3956 7945 3953 7967 3972 7982 3978 7968
      3989 7956 3979 7938 3978 7939 3977 7938
      3976 7940 3974 7939 3974 7941 3973 7939
      3972 7939 3972 7928
TIME...MOT...LOC 2119Z 331DEG 32KT 3979 7970 

HAIL...1.00IN
WIND...60MPH
 
$$

24
2 follow-up statements
920 
WWUS51 KPBZ 252157
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
557 PM EDT MON JUL 25 2016

MDC023-PAC051-WVC061-077-252215-
/O.CON.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
GARRETT MD-FAYETTE PA-PRESTON WV-MONONGALIA WV-
557 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN GARRETT...SOUTH CENTRAL FAYETTE...NORTHEASTERN
PRESTON AND NORTHEASTERN MONONGALIA COUNTIES...

AT 557 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FARMINGTON...OR 14 MILES SOUTHEAST OF UNIONTOWN...MOVING SOUTHEAST
AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
FRIENDSVILLE...MARKLEYSBURG...BRANDONVILLE...BRUCETON MILLS...
HAZELTON...CLIFTON MILLS...SELBYSPORT...MINERAL SPRING...
VALLEY POINT...LAUREL RUN AND CRANESVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 10.
 
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 7945 3953 7967 3972 7982 3978 7968
      3980 7966 3977 7953 3975 7939 3974 7939
      3974 7941 3973 7939 3972 7939 3972 7928
TIME...MOT...LOC 2157Z 313DEG 15KT 3971 7961 

HAIL...1.00IN
WIND...60MPH
 
$$

24
544 
WWUS51 KPBZ 252208
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT MON JUL 25 2016

PAC051-252217-
/O.CAN.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
FAYETTE PA-
608 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAYETTE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING MOVED OUT OF THE
WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3956 7945 3953 7967 3972 7982 3972 7946
      3961 7939
TIME...MOT...LOC 2207Z 331DEG 32KT 3963 7955 

$$

MDC023-WVC061-077-252215-
/O.CON.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
GARRETT MD-PRESTON WV-MONONGALIA WV-
608 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN GARRETT...NORTHEASTERN PRESTON AND NORTHEASTERN
MONONGALIA COUNTIES...

AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
FRIENDSVILLE...OR 12 MILES NORTH OF TERRA ALTA...MOVING SOUTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
BRANDONVILLE...BRUCETON MILLS...HAZELTON...CLIFTON MILLS...
VALLEY POINT...LAUREL RUN AND CRANESVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 3.
 
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 7945 3953 7967 3972 7982 3972 7946
      3961 7939
TIME...MOT...LOC 2207Z 331DEG 32KT 3963 7955 

HAIL...1.00IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:32 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 25, 2:32 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
232 PM EDT MON JUL 25 2016

.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 2pm
Zanesville, Wheeling, New Philadelphia, and Latrobe already have
hit a 100F+ heat index. Zanesville has set another new record high
for the day. Expect the number of triple digit reports to
increase as we see several more hours of sunshine and soundings do
not show a lot of dry air mixing to the surface. Recent runs of
the RAP model portrayed dewpoints getting into the lower 60s.
Upstream there are no indications of that given parcel
trajectories from that airmass 24 hours ago.

Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.

Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.

H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday

Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.

H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
General VFR expected in a warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region,
but they have missed the terminals to this point. Expect coverage
to increase as we become more unstable through the afternoon. With
winds becoming westerly looks like most of the activity will be
over with before 00Z. Opted to carry VCTS in the TAFs given no
strong signals of a widespread line and will handle them with
AMDs. Restrictions will be limited to any terminal that
experiences a thunderstorm.

The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west. IFR fog
could develop during the predawn hours especially at any sight
that sees rainfall this afternoon. After morning fog erodes VFR
returns with diurnal driven clouds.

.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Sub VFR weather possible with the next weather system Thursday
night into Friday.

&&

.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
     057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.

&&
Hazardous weather outlook, Jul 25, 10:36 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 AM EDT MON JUL 25 2016

MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076-
WVZ001-002-021-509>514-261445-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
1036 AM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN
THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-OHIO-MARSHALL-WETZEL-
1036 AM EDT MON JUL 25 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Special weather statement, Jul 25, 3:59 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
359 PM EDT MON JUL 25 2016

PAZ073-074-252030-
WESTMORELAND RIDGES-WESTMORELAND-
359 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WESTMORELAND
COUNTY...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
LATROBE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LATROBE...MCCHESNEYTOWN-LOYALHANNA...DERRY...LAWSON HEIGHTS...
LIGONIER...YOUNGSTOWN...LAUREL MOUNTAIN AND LOYALHANNA GORGE.

LAT...LON 4032 7903 4028 7906 4027 7907 4025 7908
      4024 7910 4021 7911 4020 7913 4018 7913
      4018 7914 4017 7914 4032 7947 4039 7940
      4035 7901 4034 7901
TIME...MOT...LOC 1959Z 291DEG 34KT 4034 7938

24
Special weather statement, Jul 25, 4:26 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT MON JUL 25 2016

PAZ016-252100-
JEFFERSON-
426 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON COUNTY...

AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
REYNOLDSVILLE... OR NEAR PUNXSUTAWNEY...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REYNOLDSVILLE...SYKESVILLE...BIG RUN AND ANITA.

LAT...LON 4098 7902 4108 7901 4109 7880 4092 7881
TIME...MOT...LOC 2026Z 282DEG 27KT 4104 7896

24
Local storm report, Jul 25, 4:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
431 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     GILL HALL               40.30N  79.96W
07/25/2016                   ALLEGHENY          PA   911 CALL CENTER

            NUMEROUS TREES DOWN NEAR SOUTH PARK

0325 PM     NON-TSTM WND GST ALLEGHENY COUNTY AIRPOR 40.35N  79.93W
07/25/2016  M40 MPH          ALLEGHENY          PA   ASOS

0400 PM     TSTM WND DMG     COLLINSBURG             40.22N  79.77W
07/25/2016                   WESTMORELAND       PA   TRAINED SPOTTER

            TREES DOWN

0400 PM     TSTM WND DMG     WEBSTER                 40.19N  79.85W
07/25/2016                   WESTMORELAND       PA   TRAINED SPOTTER

            TREES DOWN

0420 PM     TSTM WND GST     PERRYOPOLIS             40.09N  79.75W
07/25/2016  M62 MPH          FAYETTE            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1601710
EVENT NUMBER PBZ1601711
EVENT NUMBER PBZ1601712
EVENT NUMBER PBZ1601713
EVENT NUMBER PBZ1601714

XX
Special weather statement, Jul 25, 4:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT MON JUL 25 2016

PAZ031-075-252115-
GREENE-FAYETTE-
448 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE AND
NORTHEASTERN GREENE COUNTIES...

AT 448 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRDALE...OR
10 MILES EAST OF WAYNESBURG...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MASONTOWN...JEFFERSON BORO...FAIRDALE...ISABELLA...NEMACOLIN...
CARMICHAELS...RICES LANDING AND NEW SALEM.

LAT...LON 3990 8007 3996 8006 3996 7999 3993 7977
      3980 7983
TIME...MOT...LOC 2048Z 282DEG 23KT 3993 7999

24
Local storm report, Jul 25, 5:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     BROOKSIDE               40.33N  80.06W
07/25/2016                   ALLEGHENY          PA   PUBLIC

            MULTIPLE TREES AND POWER LINES DOWN IN AROUND UPPER ST.
            CLAIR

0338 PM     TSTM WND DMG     1 NE REMBRANT           40.70N  79.00W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT CENTRAL INDIANA COUNTY

0342 PM     TSTM WND DMG     2 ESE BRYAN HILL MANOR  40.63N  79.11W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            MULTPILE TREES DOWN THROUGHOUT SOUTHERN INDIANA COUNTY

0350 PM     TSTM WND DMG     2 E COOKPORT            40.70N  78.88W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN IN INDIANA COUNTY

&&

EVENT NUMBER PBZ1601715
EVENT NUMBER PBZ1601716
EVENT NUMBER PBZ1601717
EVENT NUMBER PBZ1601718

WIXTROM
Local storm report, Jul 25, 5:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
515 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     UPPER PEANUT            39.98N  79.78W
07/25/2016                   FAYETTE            PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON WALTERSBURG ROAD AND CONSTANTINE
            ROAD

&&

EVENT NUMBER PBZ1601719

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:15 PM EDTSevere Thunderstorm WarningPBZGarrett45 min
Jul 25, 10:32 AM EDTHeat AdvisoryPBZMarshall, Ohio, Wetzel7 hr
Jul 25, 2:09 PM EDTSpecial Weather StatementPBZHancock36 min
Jul 25, 2:24 PM EDTSevere Thunderstorm WarningPBZHancock36 min
Jul 25, 2:29 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock34 min
Jul 25, 3:33 PM EDTSpecial Weather StatementPBZTucker27 min
Jul 25, 5:25 PM EDTSpecial Weather StatementPBZMonongalia35 min
Jul 25, 5:40 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston50 min
Jul 25, 6:06 PM EDTAreal Flood AdvisoryPBZMonongalia114 min
Jul 25, 6:24 PM EDTSpecial Weather StatementPBZPreston66 min
Jul 25, 2:18 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jul 25, 2:51 PM EDTSpecial Weather StatementPBZJefferson24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:07 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland38 min
Jul 25, 3:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland37 min
Jul 25, 3:21 PM EDTSpecial Weather StatementPBZIndiana24 min
Jul 25, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:41 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland49 min
Jul 25, 3:47 PM EDTSevere Thunderstorm WarningPBZIndiana28 min
Jul 25, 3:59 PM EDTSpecial Weather StatementPBZIndiana31 min
Jul 25, 4:02 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland58 min
Jul 25, 4:23 PM EDTSevere Thunderstorm WarningPBZFayette, Washington, Westmoreland38 min
Jul 25, 4:26 PM EDTSpecial Weather StatementPBZJefferson34 min
Jul 25, 4:48 PM EDTSpecial Weather StatementPBZFayette27 min
Jul 25, 5:00 PM EDTSevere Thunderstorm WarningPBZFayette45 min
Jul 25, 7:40 PM EDTSpecial Weather StatementPBZFayette35 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Maryland, 2016Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.